# SDR SWAA2018100225711

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 38,496 hours, 22,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pulley Bracket
- Part number: 287A9152
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, REAR SPAR STATION ORSS 290, PULLEY BRACKET BROKEN.  R&R BRACKET IAW SRM.
